MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY ADX VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY ADX VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5480
Medical Device Problem Codes Failure to Interrogate (1332); Pacemaker Found in Back-Up Mode (1440); No Pacing (3268)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented with the pacemaker in backup.The device could not be interrogated.It was noted that the patient had 3 mri scans in the past without changing the device mode.Loss of capture was noted, and the device was at eri.The patient was lost on follow-up since the implant in 2012.Replacement was discussed.The patient was stable.

Brand Name
IDENTITY ADX VDR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9682011
Report Number2938836-2020-00967
Device Sequence Number3414219
Product Code LWP
UDI-Device Identifier05414734006927
UDI-Public05414734006927
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Model Number5480
Device Catalogue Number5480
Device Lot Number3570061
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1